# SDR IPXA2024031805314

- Difficulty date: February 28, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N7517138
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1040 BETWEEN LBL 10 TO LBL 20 LOWER SURFACE WITH CHAFING INSTALLED T-CHORD STA 1040 I.A.W. B757 SRM 51-40-02-OG. JOB WAS ACCOMPLISHED PER UPS EO: EO-89720-REQ1 AND VT MAE EA 757-5340-27-A3538 REV -. WITHOUT ANY DEVIATIONS.
